advertisement
Question
Posted by: miekie | 2010/08/24

Wil net weet

Dagsê  prof
Dankie vir kommentaar gelewer op my navrae. Wil net weet waarom ondervind ek soms slegte dae al drink ek meds. Wil nie graag weer voorskrif verander nie, en ek besef ''n persoon moet soms vasbyt. Het hormoonskommelings, stres en pyn iets daarmee te doen? Ek wonder maar net.
Dankie, geniet u dag!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

All of us, including you, are very complex. Both psychologically and chemically. So our problems are complex, and even beneficial changes are complex. It may be disappointing, but actually changes that show in a up and down gradual improvement are more realistic and more likely to last. A sudden improvement is more likely to be a false one, and could end just as suddenly.
In a situation such as you have described, there are the various chemical imbalances that are related to the symptoms, and each is changed at a different rate by medication, and the effects of the changes in hormone levels work at another, different pace. And changes in one relevant chemical in turn affects the levels and actions of other relevant chemicals.
Hormone levels affect our mood, our ability to handle stress and pain, and so on.
And o course, while carefully selected meds can be very helpful, they often don't do the whole job, and psychological treatments, like CBT, are necessary to complete the desired effect

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/24

All of us, including you, are very complex. Both psychologically and chemically. So our problems are complex, and even beneficial changes are complex. It may be disappointing, but actually changes that show in a up and down gradual improvement are more realistic and more likely to last. A sudden improvement is more likely to be a false one, and could end just as suddenly.
In a situation such as you have described, there are the various chemical imbalances that are related to the symptoms, and each is changed at a different rate by medication, and the effects of the changes in hormone levels work at another, different pace. And changes in one relevant chemical in turn affects the levels and actions of other relevant chemicals.
Hormone levels affect our mood, our ability to handle stress and pain, and so on.
And o course, while carefully selected meds can be very helpful, they often don't do the whole job, and psychological treatments, like CBT, are necessary to complete the desired effect

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement